# SDR 07FDEA04704

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 12,857 hours, 6,943 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B724
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LANDING GEAR WOULD NOT RETRACT ON  SYS2.  SWITCHED  TO SYS 1 AND TRIED AGAIN.  GEAR STILL WOULD NOT RETRACT FAULT ON PROX BOX FOR RT GEAR, JACKED A/C.  PRIOR TO RETRACTING GEAR NOTICED RT FWD TRUCK WAS NOT AS LOW AS LEFT, STOOD ON GEAR AND GOT IT TO MOVE INTO PROPER POSITION.  RETRACTED GEAR IN SYSTEM 1 THEN SYSTEM 2 WITH NO FAULTS.  LUBRICATED GEAR  PIVOT POINTS AND REPLACED RT BOGIE BEAM PITCH DAMPER PER A300 M/M 32-11-15-4.  LOWERED ACFT TO BRING WHEELS LEVEL THEN JACKED ACFT BACK UP, RT  BOGIE BEAM WENT TO NORMAL POSITION.  RETRACTED GEAR NORMAL.
